MathSciNet Relay Station
MathSciNet bibliographic data
MR1992658 (2004f:37019) 37B99 (37A15 37B50 37C40 37C85 52C23)
Benedetti, Riccardo; Gambaudo, Jean-Marc On the dynamics of $\Bbb G$-solenoids. Applications to Delone sets. Ergodic Theory Dynam. Systems 23 (2003), no. 3, 673–691.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement